# SDR UALA2010060902019

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,886 hours, 12,166 cycles
- Engine: Pwa PW4060
- Engine time: 32,608 hours, 7,799 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Seal
- Condition: Dislodged
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS APPROX. 5-INCH SEGMENT OF 2.5 BLEED VALVE SEAL PROTRUDING FROM BLEED PORT.  REPLACED NR 2 ENGINE.
